Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

how long did it take anyone to conceive after the depo shot?

The reason why i ask is because, i had received my first and last depo shot in may of 2009. I had my period in June, none in July, and had my period August 16th, was on for like 4 or 5 days. Then I started spotting like the end of August to like a few days in September. Didn't come for September. Now it is October and I'm due for my period around the 14th or the 16th, but on the 7th of October I started spotting and I'm starting to worry. I took 3 home pregnancy test and they all said negative. If anyone can help me out with some ideas or suggestion that would be helpful.

Answer Question
 
love1420

Asked by love1420 at 12:10 PM on Oct. 8, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (6)
  • After taking Depo your periods will take a couple of months to get back to normal, but as far as getting pg, I got pg one month after taking depo for 4 years.
    ggiovanni

    Answer by ggiovanni at 12:12 PM on Oct. 8, 2009

  • Yeah, I think everyone's different, but I know that the depo will MESS your periods up, even after you stop getting it. Also, as a side note, if you've been on the depo for 2 years or more you should get a bone density test. Depo is really hard on your bones I hear...
    DancingK

    Answer by DancingK at 3:25 PM on Oct. 8, 2009

  • I am leaving month 14 of TTC after depo... the ONLY thing that has helped me get regular is Fertil Aid... I tried for 11 months without the fertilaid and could never get a regular cycle...
    I am testing tomorrow keep your fingers crossed for me :)
    VLY

    Answer by VLY at 4:50 PM on Oct. 8, 2009

  • it is the depo. I can't remember how long I got pregant bc I misscarried that baby and I kind of put it out of my mind. Are you tring for another
    Catanna

    Answer by Catanna at 11:16 AM on Oct. 9, 2009

  • sometimes i would never get my period while on the depo shot
    theclassics1

    Answer by theclassics1 at 7:44 PM on Oct. 9, 2009

  • I'm sure it's going to take your periods a few months to regulate after the shot. It took my sister 11mos to conceieve after taking the shot for 3yrs.
    carliemarie1015

    Answer by carliemarie1015 at 1:44 PM on Oct. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN